@Mikee hello and welcome.
Your post touched me deeply. I've experienced it from the other side. I saw the despair in someone previously close, at my personality change . Some have called it a "chemical straitjacket". I lost the chance of pursuing the relationship - my decision, when put on the spot. I attended his funeral many years later, and was saddened to hear of his lonely life's trajectory.
Has your wife been on the new medication long? Would it be possible for her prescriber to taper down ("titrate") the dose to a lower maintenance level? That's helped me a bit. I've continued to be monitored and can increase the meds under supervision when needed. It feels as though my longterm affect has been ongoing depression but I went about 20 years without significant psychosis.
I think it's important to talk about what's happening as the emotional and behavioural changes can be profound. And there can also be significant metabolic changes affecting general health and wellbeing.
It's also important for you to have support - family, friends, other carers. It must have been a huge effort to care for your wife as she cycled through psychoses, and there must be grief and loss at present.
I'll tag my friend @Shaz51 who's a carer herself, and she'll be able to tag you into the carers' threads and social groups.
Take care. I'm glad you reached out.